Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 99, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 19, 2019, 8:14 AM EDT for 9 counties in Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 8:14 AM EDT (12:14 UTC)
- Expired
- Apr 19, 2019, 8:45 AM EDT
- In force
- 31 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baker County, GA, Calhoun County, GA, Colquitt County, GA, Dougherty County, GA, Lee County, GA, Mitchell County, GA, Randolph County, GA, Terrell County, GA, Worth County, GA
The radar
The Ft Rucker radar (KEOX), 111 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:30 AM EDT | TSTM WND DMG | Camilla, GA | A COUPLE OF REPORTS OF TREE BRANCHES TEMPORARILY BLOCKING ROADS HAVE SINCE BEEN CLEARED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:33 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 934 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.5
The text
As transmitted.
137
WUUS52 KTAE 191214
SVRTAE
GAC007-037-071-095-177-205-243-273-321-191245-
/O.NEW.KTAE.SV.W.0099.190419T1214Z-190419T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
814 AM EDT FRI APR 19 2019
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Dougherty County in southwestern Georgia...
Eastern Randolph County in southwestern Georgia...
Northern Mitchell County in southwestern Georgia...
Lee County in southwestern Georgia...
Northeastern Baker County in southwestern Georgia...
Eastern Calhoun County in southwestern Georgia...
Northwestern Colquitt County in south central Georgia...
Terrell County in southwestern Georgia...
Western Worth County in south central Georgia...
* Until 845 AM EDT.
* At 813 AM EDT, severe thunderstorms were located along a line
extending from near Dawson to Camilla, moving north at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newton, Albany, Dawson, Leesburg, Putney, Camilla, Baconton,
Smithville, East Albany, Marine Corps Logistics Base, Turner City,
Walker, Sale City, Sasser, Bronwood, Stocks, Radium Springs, Dawson
Municipal A/P, Lester and Crestwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 AM EDT for south central
and southwestern Georgia.
LAT...LON 3187 8434 3192 8434 3191 8395 3122 8396
3121 8448 3139 8445 3172 8458 3193 8440
TIME...MOT...LOC 1213Z 202DEG 64KT 3172 8446 3123 8420
HAIL...<.75IN
WIND...60MPH
$$
15-HARRIGAN1 follow-up statement
857
WWUS52 KTAE 191239
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
839 AM EDT FRI APR 19 2019
GAC007-037-071-095-177-205-243-273-321-191245-
/O.CON.KTAE.SV.W.0099.000000T0000Z-190419T1245Z/
Dougherty GA-Randolph GA-Mitchell GA-Lee GA-Baker GA-Calhoun GA-
Colquitt GA-Terrell GA-Worth GA-
839 AM EDT FRI APR 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR DOUGHERTY...EASTERN RANDOLPH...NORTHEASTERN MITCHELL...LEE...
NORTHEASTERN BAKER AND NORTHEASTERN CALHOUN COUNTIES IN SOUTHWESTERN
GEORGIA...NORTHWESTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
TERRELL COUNTY IN SOUTHWESTERN GEORGIA AND WESTERN WORTH COUNTIES IN
SOUTH CENTRAL GEORGIA...
At 839 AM EDT, severe thunderstorms were located along a line
extending from near Americus to 6 miles northeast of Turner City,
moving north at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Albany, Dawson, Leesburg, Putney, Baconton, Smithville, East Albany,
Marine Corps Logistics Base, Turner City, Walker, Sale City, Sasser,
Bronwood, Stocks, Radium Springs, Dawson Municipal A/P, Lester,
Crestwood, Neyami and Greenough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 AM EDT for south central
and southwestern Georgia.
LAT...LON 3187 8434 3192 8434 3191 8395 3123 8396
3123 8416 3137 8417 3151 8450 3172 8458
3193 8440
TIME...MOT...LOC 1239Z 202DEG 64KT 3213 8426 3164 8400
HAIL...<.75IN
WIND...60MPH
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:12 AM EDT, 5 hours 2 minutes earlier.
Area forecast discussion, Apr 19, 3:12 AM EDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
312 AM EDT Fri Apr 19 2019
.NEAR TERM [Through Today]...
The cold front is moving through MS and Southern LA at this time (12
AM EDT). A deep trough over the Southeast is fueling strong to
severe thunderstorms. The leading line of storms has fizzled out but
more storms are developing in Southern AL/MS. These storms will
likely move through the region late tonight and into the morning
hours. The atmosphere is still favorable for these storms to
intensify. Instability is elevated at 1000 to 2500 J/KG in Southern
AL and the FL Panhandle. 0 to 6 KM wind shear is impressive around
60 knots in the FL Panhandle and Southern AL. 0 to 1 KM wind shear
is even more impressive at 30 to 40 knots over Southern AL,
Northwest FL and Southwest GA. That means the environment is
favorable for tornado development.
A squall line will likely move through late tonight into the morning
hours. Widespread damaging wind gusts up to 80 mph will be possible
as storms move through. There will likely be a few tornadoes
embedded in the line of storms. Timing for this line looks like
around 3 to 7 AM for the FL Panhandle and Southeast AL Counties, 5
to 10 AM for Tallahassee/Albany area and adjacent counties and 8 to
noon for easternmost counties like Valdosta area and Eastern Big
Bend Florida.
The strong to severe storms should be out of the region around noon.
Some rain or showers may continue in the afternoon. Highs will be in
the mid 60s to the mid 70s.
A Wind Advisory is in effect today with strong westerly winds expected
behind the cold front. Wind gusts up to 40 mph will be possible
mainly this afternoon and early evening.
.SHORT TERM [Tonight Through Sunday]...
In the upper levels a deep trough will move out of the region on
Sunday. At the surface a cold front will be through the region by
this evening. Some wrap around moisture may bring some lingering
clouds until drier air moves in tomorrow afternoon/evening. High
pressure will be overhead tomorrow night and Sunday. POPs will be
very low. Highs will be much cooler in the mid to upper 60s tomorrow
and in the mid 70s on Sunday. Lows will be in the mid to upper 40s.
.LONG TERM [Sunday Night Through Friday]...
East coast trough will continue lifting northeast Sunday with our
area underneath building high pressure at the surface and aloft.
Tranquil weather is anticipated through much of the long term period
which will allow temperatures to moderate into the low to mid 80s
for highs and lows into the low 60s by mid week. The next system
will approach the tri state region late next week.
&&
.AVIATION...
[Through 06Z Saturday]
Strong to severe squall line will cross over the tri state region
overnight through this morning. Timing of the line seems fairly
consistent and used the HRRR and NAM for timing. Again, not much
change in timing from the previous TAF set. Will metwatch and
amend as needed. Expect MVFR/IFR cigs/vsbys to accompany this
line. Also added stronger gradient winds in the late morning
through afternoon hours well behind the convective line as winds
shift to the northwest.
&&
.MARINE...
A line of strong to severe storms will move through this morning.
Winds up to 80 mph are possible with these storms. Isolated
tornadoes are also expected. Strong southerly winds will become
westerly and even stronger this morning. A Gale Warning is in
effect this morning until this evening. Frequent gusts up to 40
knots are expected. Seas will peak this afternoon and evening at
8 to 12 feet with occasional seas up to 15 feet.
&&
.FIRE WEATHER...
A line of thunderstorms will move through the region through the
morning hours. High dispersions above 75 are likely later today
and Saturday. Otherwise no fire weather concerns.
&&
.HYDROLOGY...
Today's quick moving system will bring about 1 to 1.5 inches of
rainfall to the area. This will not cause widespread flooding
issues. Persistent strong winds from the south-southwest, however,
will cause coastal flooding along the Big Bend coastline from the
Ochlockonee River eastward to the Suwannee River.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 49 69 46 77 / 90 10 0 0 0
Panama City 70 52 68 52 72 / 40 20 0 0 0
Dothan 67 46 66 46 75 / 40 10 0 0 0
Albany 71 47 65 46 75 / 90 10 10 0 0
Valdosta 76 49 68 47 76 / 90 0 0 0 0
Cross City 75 52 69 48 76 / 90 10 10 0 0
Apalachicola 73 53 69 51 73 / 80 20 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 5 PM EDT this afternoon for Coastal
Dixie-Coastal Taylor.
Wind Advisory from 10 AM EDT /9 AM CDT/ this morning to 8 PM EDT
/7 PM CDT/ this evening for Calhoun-Central Walton-Coastal
Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
Leon-Liberty-Madison-North Walton-South Walton-Washington.
High Rip Current Risk through late Saturday night for Coastal
Bay-Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 2 AM EDT /1 AM CDT/ Saturday for
Coastal Bay-Coastal Gulf-South Walton.
Coastal Flood Advisory until 5 PM EDT this afternoon for Coastal
Franklin-Coastal Jefferson-Coastal Wakulla.
GA...Wind Advisory from 10 AM this morning to 8 PM EDT this evening
for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
Tift-Turner-Worth.
AL...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
for Coffee-Dale-Geneva-Henry-Houston.
GM...Small Craft Advisory until 10 AM EDT /9 AM CDT/ this morning for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Small Craft Advisory from 10 PM EDT /9 PM CDT/ this evening to
11 PM EDT /10 PM CDT/ Saturday for Apalachee Bay or Coastal
Waters From Keaton Beach to Ochlockonee River FL out to 20
Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM-Coastal waters from Mexico Beach to
Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
to Okaloosa Walton County Line FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL
from 20 to 60 NM.
Gale Warning from 10 AM EDT /9 AM CDT/ this morning to 10 PM EDT
/9 PM CDT/ this evening for Apalachee Bay or Coastal Waters
From Keaton Beach to Ochlockonee River FL out to 20 Nm-
Coastal Waters From Ochlockonee River to Apalachicola Fl
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM-Coastal waters from Mexico Beach to
Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
to Okaloosa Walton County Line FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL
from 20 to 60 NM.
&&
NEAR TERM...McD
SHORT TERM...McD
LONG TERM...Scholl
AVIATION...Scholl
MARINE...McD
FIRE WEATHER...Scholl
HYDROLOGY...NguyenIn the hours before
Local storm report, Apr 19, 6:40 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
640 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG 1 N POWER DAM ROAD 31.28N 85.65W
04/19/2019 DALE AL PUBLIC
TREE BLOCKING COUNTY RD 121.
&&Special weather statement, Apr 19, 6:45 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
645 AM EDT FRI APR 19 2019
ALZ066>069-FLZ011-GAZ120>124-142>144-155-191115-
Houston AL-Geneva AL-Dale AL-Henry AL-Jackson FL-Miller GA-Baker GA-
Terrell GA-Calhoun GA-Clay GA-Early GA-Quitman GA-Randolph GA-
Seminole GA-
645 AM EDT FRI APR 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DALE...EASTERN GENEVA...
HOUSTON AND HENRY COUNTIES IN SOUTHEASTERN ALABAMA...NORTHWESTERN
JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...CLAY...RANDOLPH...
CALHOUN...EARLY...NORTHWESTERN SEMINOLE...QUITMAN...NORTHEASTERN
MILLER...NORTHWESTERN BAKER AND WESTERN TERRELL COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 715 AM EDT/615 AM CDT/...
At 645 AM EDT/545 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles northwest of
Headland to near Cottonwood. Movement was northeast at 65 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Abbeville, Cottonwood, Fort Gaines, Morgan, Georgetown, Blakely,
Cuthbert, Graceville, Headland, Dothan, Taylor, Midland City, Kinsey,
Ashford, Cowarts, Edison, Arlington, Webb, Shellman and Columbia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
&&
A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3194 8494 3192 8446 3123 8447 3127 8494
3100 8497 3096 8525 3086 8554 3097 8553
3099 8550 3100 8553 3162 8551 3162 8542
3171 8542 3170 8522 3174 8520 3177 8516
3176 8513 3189 8513 3194 8496
TIME...MOT...LOC 1045Z 210DEG 56KT 3144 8541 3103 8539Special weather statement, Apr 19, 7:16 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
716 AM EDT FRI APR 19 2019
FLZ011-015>018-026>028-115-118-127-128-GAZ122>128-142>146-155>158-
191215-
Inland Franklin FL-Coastal Wakulla FL-Jackson FL-Liberty FL-
Gadsden FL-Leon FL-Inland Taylor FL-Coastal Jefferson FL-
Inland Jefferson FL-Coastal Franklin FL-Inland Wakulla FL-
Coastal Taylor FL-Miller GA-Calhoun GA-Thomas GA-Colquitt GA-
Dougherty GA-Turner GA-Seminole GA-Decatur GA-Baker GA-Terrell GA-
Early GA-Worth GA-Randolph GA-Lee GA-Mitchell GA-Grady GA-
716 AM EDT FRI APR 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LIBERTY AND LEON COUNTIES
IN BIG BEND OF FLORIDA...EASTERN JACKSON COUNTY IN THE PANHANDLE OF
FLORIDA...WAKULLA...GADSDEN...JEFFERSON...NORTHWESTERN TAYLOR AND
FRANKLIN COUNTIES IN BIG BEND OF FLORIDA...RANDOLPH...MITCHELL...
LEE...CALHOUN...NORTHEASTERN EARLY AND EASTERN SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA...WESTERN COLQUITT AND WORTH COUNTIES IN SOUTH
CENTRAL GEORGIA...DECATUR...GRADY AND MILLER COUNTIES IN SOUTHWESTERN
GEORGIA...WEST CENTRAL TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
DOUGHERTY AND BAKER COUNTIES IN SOUTHWESTERN GEORGIA...THOMAS COUNTY
IN SOUTH CENTRAL GEORGIA AND TERRELL COUNTIES IN SOUTHWESTERN GEORGIA
UNTIL 815 AM EDT/715 AM CDT/...
At 715 AM EDT/615 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles southeast of Weston
to near Bainbridge to 17 miles southeast of St George Island.
Movement was northeast at 55 mph.
Wind gusts in excess of 40 mph will be possible in association with
and well ahead of these storms.
Locations impacted include...
Carrabelle, Monticello, Colquitt, Newton, Morgan, Albany, Dawson,
Quincy, Cuthbert, Havana, Pelham, Bainbridge, Midway, Leesburg,
Cairo, Eastpoint, Moultrie, Thomasville, Tallahassee and Putney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.
LAT...LON 3187 8434 3192 8434 3191 8392 3184 8394
3180 8373 3012 8384 3002 8403 3001 8422
2989 8428 2953 8497 3187 8479 3192 8474
3192 8445 3196 8444
TIME...MOT...LOC 1115Z 215DEG 49KT 3190 8451 3084 8450 2957 8460Local storm report, Apr 19, 7:52 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
752 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM TSTM WND GST SAINT GEORGE ISLAND 29.67N 84.86W
04/19/2019 M40 MPH FRANKLIN FL MESONET
MESONET STATION XSTG ST. GEORGE ISLAND
REPORTS GUST TO 40 MPH.
&&
RHLocal storm report, Apr 19, 7:53 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
753 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND GST 1 NNW APALACHICOLA AIRP 29.73N 85.03W
04/19/2019 M41 MPH FRANKLIN FL ASOS
ASOS STATION KAAF APALACHICOLA REPORTS WIND
GUST OF 41 MPH.
&&
RHLocal storm report, Apr 19, 8:14 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM TSTM WND GST SAINT GEORGE ISLAND 29.67N 84.86W
04/19/2019 M55 MPH FRANKLIN FL MESONET
MESONET STATION XSTG ST. GEORGE ISLAND
REPORTS GUST TO 55 MPH.
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 1:59 AM EDT | Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 18 hr |
| Apr 19, 4:12 AM EDT | Special Weather Statement | TAE | Early | 63 min |
| Apr 19, 5:55 AM EDT | Severe Thunderstorm Warning | TAE | Early | 50 min |
| Apr 19, 6:31 AM EDT | Special Weather Statement | TAE | Decatur, Miller, Seminole | 44 min |
| Apr 19, 6:45 AM EDT | Special Weather Statement | TAE | Calhoun, Clay, Early, Quitman, Randolph | 30 min |
| Apr 19, 7:15 AM EDT | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 28 min |
| Apr 19, 7:16 AM EDT | Special Weather Statement | TAE | Baker, Calhoun, Decatur, Dougherty, Grady, Lee and 6 more | 59 min |
| Apr 19, 7:47 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Mitchell, Thomas | 43 min |
| Apr 19, 7:57 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Mitchell, Thomas | 48 min |
| Apr 19, 8:11 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 49 min |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Dougherty, Grady, Lee, Mitchell, Thomas and 3 more | 38 min |
| Apr 19, 8:49 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell, Thomas | 41 min |
| Apr 19, 9:10 AM EDT | Tornado Warning | TAE | Grady, Thomas | 23 min |
| Apr 19, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Grady, Lowndes, Thomas | 52 min |
| Apr 19, 9:24 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Grady, Mitchell, Thomas and 1 more | 51 min |
| Apr 19, 9:36 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 24 min |
| Apr 19, 9:59 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier, Lowndes | 18 min |
| Apr 19, 10:10 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.